MAUDE Adverse Event Report: ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number KNEE FIBERTAK BUTTON
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/12/2025, it was reported by a sales representative via email that an ar-3780sp knee fibertak button would not allow the sutures to shuttle through the anchor.The anchor was used with an ar-3710 disposables kit and 1.3 suturetape exactly as intended; however, the sutures would not shuttle at all.The anchor was drilled out and replaced.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 11/17/2025: the event occurred during a distal biceps repair procedure on (b)(6) 2025.The case was completed using a replacement ar-3780sp knee fibertak button.The procedure was delayed to remove the initial anchor and insert a new one.The exact duration of the delay and whether additional anesthesia was administered to the patient remain uncertain.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
KNEE FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23705625
Report Number1220246-2025-05351
Device Sequence Number16100989
Product Code MBI
UDI-Device Identifier00888867431669
UDI-Public(01)00888867431669(11)241021(17)290930(10)15334431
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE FIBERTAK BUTTON
Device Catalogue NumberAR-3780SP
Device Lot Number15334431
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown